# SDR REXA2012090501321

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 18,956 hours, 16,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BATTERY INOPERATIVE, WILL NOT HOLD CHARGE.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY, OPS CHECKED GOOD IAW AMM 33-51-04.
